Alert archive / Louisiana / River Flood Warnings in 2020

River Flood Warning 110, NWS Shreveport, LA

April 22, 20204 parishes in Louisiana

NWS Shreveport, LA issued this river flood warning at Apr 22, 2020, 9:15 AM CDT for 4 parishes in Louisiana. It took effect at Apr 23, 2020, 10:55 AM CDT. It was in force for 10 days.

The area

The counties it named.

The facts

Issued
Apr 22, 2020, 9:15 AM CDT (14:15 UTC)
In effect from
Apr 23, 2020, 10:55 AM CDT
Expired
May 3, 2020, 9:07 AM CDT
In force
10 days
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
Minor

Counties Caldwell Parish, LA, Grant Parish, LA, LaSalle Parish, LA, Winn Parish, LA

The radar

The Ft Polk radar (KPOE), 94 km from the middle of the area, began a volume at 14:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little River of Louisiana near Rochelle (RHLL1).

Action stage
31.5 ft
Minor stage
32 ft
Moderate stage
38 ft
Major stage
42 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07372200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Apr 22, 6:53 AM CDT, 2 hours 22 minutes earlier.

Area forecast discussion, Apr 22, 6:53 AM CDT, 2 hours 22 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
653 AM CDT Wed Apr 22 2020

.AVIATION...

LIFR/IFR/MVFR quickly returning northward this morning across NE
TX with only mid and high level cloud cover elsewhere with the
exception of the TXK and ELD terminals where VCTS associated with
elevated convection has brought ceilings down to MVFR already this
morning with an outflow boundary.

Look for scattered to numerous periods of convection moving from
southwest to northeast across our airspace from late morning
through the afternoon and evening hours.

Gradient winds from the SSE and S will increase today with
sustained winds ranging from 12-18kts with gusts upwards of 30kts
possible.

Showed and ending to the trend from west to east late this evening
into the overnight hours but kept IFR/MVFR ceilings riding through
the end of the TAF period. Winds overnight across our western
terminal locations should see winds veering around to a SW and W
direction with speeds gradually decoupling.

13

&&

.PREV DISCUSSION... /issued 347 AM CDT Wed Apr 22 2020/

SHORT TERM.../Today through Thursday/

Unexpected severe predawn convection has put me behind the eight
ball so to speak but changes to this forecast package include an
expansion of the Flash Flood Watch to include the remainder of
Deep East Texas, the remainder of N LA which now includes the
entire I-20 Corridor and our adjacent border counties in S AR.
Also bumped the time up of the watch now running it from 2 pm this
afternoon through 7 am Thu. This based more on wide ranging
disagreements with various progs and their QPF output thru
tonight. Something 00z progs are consistent with is the I-20
Corridor and perhaps S AR getting a little more into the excessive
heavy rainfall threat and given WPC's expansion of the MDT risk
further west and north, thus my reasoning in expanding our FFA.

A tightening pressure gradient will result in increasing
southeasterly and southerly winds today and for this reason, will
issue a Lake Wind Advisory with this package, running it from 15z
this morning through 06z tonight.

Initially early this morning, convection across our northern most
zones should stay mostly elevated with mainly a large hail threat
but observations earlier, upstream from McCurtain County, were
measuring some severe wind gusts as well. This convection should
remain across our northern tier this morning before lifting out
north and east as we await upstream forcing and our much larger
severe weather threat later today/this evening. Convection should
become more widespread with storm intensity increasing as well
along and ahead of an eastward moving drying east of the I-35
Corridor in Central Texas and Central Louisiana. If boundary layer
heating can become maximized by late morning east of the
corridor, there is more than enough deep layer bulk shear for the
development of supercell thunderstorms and mid level lapse rates
will support very large hail. As these storms move into our region
from the west later this afternoon/evening, they should begin
encountering a backed low level wind field which will only
increase the tornado threat with 0-3km SRH values in the 400-500
m2/s2 range. A widespread damaging wind threat is concerning as
well with some indications of an MCS eventually becoming the
dominant storm mode by late evening into the overnight hours
across our eastern half.

Convection should have moved out of our region by 12z Thu with
drier, post frontal conditions to follow.

Thanks for the Coordination this morning SPC/WPC as well as
TSA...LZK...JAN...HGX...and FWD.  Prelims to follow...13.

LONG TERM.../Thursday Night through Wednesday Night/

In the wake of our upper level trough, another trough quickly
moves into the Plains late Thu Night into Friday and with it will
be an increase in upper forcing which will set the stage for
additional storm chances Fri into Friday Night. There will not but
much time for low level moisture return in the wake of our present
trough so didn't get carried away with pops but chance pops are
warranted before the system exits our region to the east and
northeast early on Saturday. A pleasant weekend is in store with
mild temperatures during the day and cool nights. Kept low end
chance pops going for late Tue into Tue night given the
uncertainty on northwest flow nocturnal convection possibilities
with an expansive ridge developing across the Intermountain West
next week.

13

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  77  62  79  58 /  90  90   0   0
MLU  80  65  79  57 /  90 100  10   0
DEQ  73  58  78  54 / 100  90   0   0
TXK  74  60  76  56 / 100  90   0   0
ELD  77  61  78  55 /  90 100  10   0
TYR  75  58  79  59 /  90  70   0   0
GGG  75  59  79  58 /  90  80   0   0
LFK  77  63  81  59 /  90  80   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Lake Wind Advisory from 10 AM this morning to 1 AM CDT Thursday
     for ARZ050-051-059-060-070-071.

     Flash Flood Watch from 2 PM CDT this afternoon through Thursday
     morning for ARZ071>073.

LA...Lake Wind Advisory from 10 AM this morning to 1 AM CDT Thursday
     for LAZ001-002-010-017.

     Flash Flood Watch from 2 PM CDT this afternoon through Thursday
     morning for LAZ001>006-010>014-017>022.

OK...Lake Wind Advisory from 10 AM this morning to 1 AM CDT Thursday
     for OKZ077.

TX...Lake Wind Advisory from 10 AM this morning to 1 AM CDT Thursday
     for TXZ096-097-108>112-124>126-136>138-149>153-165>167.

     Flash Flood Watch from 2 PM CDT this afternoon through Thursday
     morning for TXZ138-149>153-165>167.

&&

13/13/13
Hazardous weather outlook, Apr 22, 4:33 AM CDT, 4 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
433 AM CDT Wed Apr 22 2020

ARZ050-051-059>061-070-OKZ077-TXZ096-097-108>112-124>126-136-137-
231200-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-McCurtain-
Red River-Bowie-Franklin-Titus-Camp-Morris-Cass-Wood-Upshur-
Marion-Smith-Gregg-
433 AM CDT Wed Apr 22 2020

This Hazardous Weather Outlook is for portions of southwest
Arkansas, southeast Oklahoma and northeast Texas.

.DAY ONE...Today and Tonight...

Strong to severe thunderstorms, some of which could produce large
hail, damaging wind gusts and isolated tornadoes are likely today
before ending later tonight. In addition, heavy downpours will
likely accompany this storm system with one to three inches of
rainfall possible today through tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Scattered showers and thunderstorms will be possible across the
region Friday into Friday Night but these storms are not expected
to be strong or severe at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators...and storm spotters will be needed today into tonight.
Please relay any information about observed severe weather to the
NWS while following all local, state, and CDC guidelines.

ARZ071>073-LAZ001>006-010>014-017>022-TXZ138-149>153-165>167-
231200-
Lafayette-Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-
De Soto-Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-
Winn-Grant-Caldwell-La Salle-Harrison-Cherokee-Rusk-Panola-
Nacogdoches-Shelby-Angelina-San Augustine-
433 AM CDT Wed Apr 22 2020

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, east Texas and northeast Texas.

.DAY ONE...Today and Tonight...

A Flash Flood Watch is in effect for the entire region from 2 pm
this afternoon until 7 am Thursday.

Strong to severe thunderstorms, some of which could produce large
hail, damaging wind gusts and isolated tornadoes are likely today
before ending later tonight. In addition, excessive heavy rainfall
will likely accompany this storm system with one to three inches
of rainfall possible today through tonight. The ground remains
saturated from previous rainfall last weekend. Thus, flash
flooding will be of particular concern today into tonight,
especially across flood prone and poor drainage areas.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Scattered showers and thunderstorms will be possible across the
region Friday into Friday Night but these storms are not expected
to be strong or severe at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators...and storm spotters will be needed for today into
tonight. Please relay any information about observed severe
weather to the NWS while following all local, state, and CDC
guidelines.

13

In the hours before

Special weather statement, Apr 22, 3:36 AM CDT, 5 hours 39 minutes before
Special Weather Statement
National Weather Service Shreveport LA
336 AM CDT Wed Apr 22 2020

ARZ051-220900-
Howard AR-
336 AM CDT Wed Apr 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL HOWARD COUNTY UNTIL
400 AM CDT...

At 336 AM CDT, Doppler radar was tracking a strong thunderstorm over
Umpire, moving northeast at 40 mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Umpire, Athens and Burg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
southwestern Arkansas.

LAT...LON 3435 9394 3427 9394 3426 9392 3420 9392
      3413 9406 3418 9410 3419 9409 3419 9411
      3428 9418 3435 9406
TIME...MOT...LOC 0836Z 236DEG 36KT 3425 9404

19
Special weather statement, Apr 22, 3:48 AM CDT, 5 hours 27 minutes before
Special Weather Statement
National Weather Service Shreveport LA
348 AM CDT Wed Apr 22 2020

ARZ050-051-059-060-220930-
Howard AR-Hempstead AR-Sevier AR-Little River AR-
348 AM CDT Wed Apr 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LITTLE RIVER...CENTRAL
HEMPSTEAD...SOUTHEASTERN SEVIER AND SOUTHEASTERN HOWARD COUNTIES
UNTIL 430 AM CDT...

At 347 AM CDT, Doppler radar was tracking a strong thunderstorm over
Wilton, or near Ashdown, moving east at 45 mph.

Nickel size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Hope, Ashdown, Nashville, Mineral Springs, Wilton, Blevins,
Perrytown, Tollette, Washington, Ben Lomond, Saratoga, McCaskill,
Ozan, McNab, Oakhaven, Bright Star, Millwood, Browntown and Red
Bluff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
southwestern Arkansas.

LAT...LON 3396 9362 3395 9353 3395 9350 3396 9347
      3396 9346 3383 9346 3382 9347 3371 9348
      3362 9415 3383 9421 3398 9368 3398 9365
TIME...MOT...LOC 0847Z 255DEG 40KT 3375 9408

19
Special weather statement, Apr 22, 4:00 AM CDT, 5 hours 15 minutes before
Special Weather Statement
National Weather Service Shreveport LA
400 AM CDT Wed Apr 22 2020

OKZ077-220945-
McCurtain OK-
400 AM CDT Wed Apr 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MCCURTAIN COUNTY UNTIL
445 AM CDT...

At 359 AM CDT, Doppler radar was tracking a strong thunderstorm 10
miles west of Glover, or 28 miles east of Hugo, moving east at 45
mph.

Nickel size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Broken Bow, Wright City, Valliant, Millerton, Glover, Hochatown,
Slim, Oak Hill and Golden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
southwestern Arkansas...and southeastern Oklahoma.

LAT...LON 3406 9447 3405 9448 3396 9508 3413 9514
      3431 9447
TIME...MOT...LOC 0859Z 255DEG 40KT 3407 9502

19
Special weather statement, Apr 22, 4:29 AM CDT, 4 hours 46 minutes before
Special Weather Statement
National Weather Service Shreveport LA
429 AM CDT Wed Apr 22 2020

ARZ050-051-OKZ077-221030-
Howard AR-Sevier AR-McCurtain OK-
429 AM CDT Wed Apr 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SEVIER...
NORTHWESTERN HOWARD AND NORTHEASTERN MCCURTAIN COUNTIES UNTIL 530 AM
CDT...

At 429 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Grannis, or 11 miles northwest of De Queen, moving
east at 35 mph.

Penny size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Umpire, Gillham, Athens and Burg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
southwestern Arkansas...and southeastern Oklahoma.

LAT...LON 3435 9394 3427 9394 3426 9392 3420 9393
      3407 9449 3424 9457 3428 9447 3419 9447
      3419 9425 3436 9425
TIME...MOT...LOC 0929Z 250DEG 32KT 3419 9445

19
Special weather statement, Apr 22, 4:37 AM CDT, 4 hours 38 minutes before
Special Weather Statement
National Weather Service Shreveport LA
437 AM CDT Wed Apr 22 2020

ARZ061-221015-
Nevada AR-
437 AM CDT Wed Apr 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NEVADA COUNTY UNTIL 515
AM CDT...

At 436 AM CDT, Doppler radar was tracking a strong thunderstorm near
Emmet, or near Prescott, moving east at 50 mph.

Penny size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Prescott, Emmet, Bluff City, White Oak Lake State Park, Mount Moriah,
Sutton, Morris, Laneburg, Boughton and Reader.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3384 9329 3384 9326 3383 9326 3383 9323
      3382 9322 3382 9320 3380 9318 3382 9314
      3379 9313 3378 9310 3367 9311 3358 9348
      3381 9347 3386 9330
TIME...MOT...LOC 0936Z 249DEG 52KT 3373 9339

19
Special weather statement, Apr 22, 4:46 AM CDT, 4 hours 29 minutes before
Special Weather Statement
National Weather Service Shreveport LA
446 AM CDT Wed Apr 22 2020

ARZ060-061-071-072-221030-
Hempstead AR-Lafayette AR-Nevada AR-Columbia AR-
446 AM CDT Wed Apr 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HEMPSTEAD...
NORTHEASTERN LAFAYETTE...SOUTHERN NEVADA AND NORTHWESTERN COLUMBIA
COUNTIES UNTIL 530 AM CDT...

At 446 AM CDT, Doppler radar was tracking a strong thunderstorm near
Stamps, moving east at 45 mph.

Penny size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Stamps, Lewisville, Buckner, Rosston, Willisville, Bodcaw, Cale,
Patmos, Young, Waterloo, Falcon and Piney Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3342 9312 3332 9356 3354 9364 3367 9311
TIME...MOT...LOC 0946Z 250DEG 40KT 3346 9349

19

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 2:43 AM CDTSevere Thunderstorm WarningSHVRed River34 min
Apr 22, 3:50 AM CDTLake Wind AdvisorySHVAngelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more20 hr
Apr 22, 7:59 AM CDTRiver Flood WarningSHVSmith, Wood21 days
Apr 22, 8:50 AM CDTRiver Flood WarningSHVNacogdoches, Rusk59 hr
Apr 22, 8:53 AM CDTRiver Flood WarningSHVSabine, San Augustine23 hr
Apr 22, 8:56 AM CDTRiver Flood WarningSHVPanola, Shelby3 days
Apr 22, 8:58 AM CDTRiver Flood WarningSHVFranklin, Morris, Red River, Titus24 hr
Apr 22, 8:59 AM CDTRiver Flood WarningSHVFranklin, Morris, Titus24 hr
Apr 22, 9:01 AM CDTRiver Flood WarningSHVCass, Marion24 hr
Apr 22, 9:05 AM CDTRiver Flood WarningSHVGregg23 hr
Apr 22, 12:06 PM CDTSpecial Weather StatementSHVCherokee39 min
Apr 22, 12:24 PM CDTSpecial Weather StatementSHVMarion36 min
Apr 22, 12:36 PM CDTSevere Thunderstorm WarningSHVCass, Marion24 min
Apr 22, 12:45 PM CDTSpecial Weather StatementSHVCherokee, Nacogdoches, Panola, Rusk, Shelby45 min
Apr 22, 1:43 PM CDTAreal Flood AdvisorySHVSmith3 hr
Apr 22, 2:22 PM CDTSpecial Weather StatementSHVRusk53 min
Apr 22, 2:26 PM CDTSpecial Weather StatementSHVSabine49 min
Apr 22, 2:30 PM CDTTornado WarningSHVCherokee, Panola, Rusk, Smith45 min
Apr 22, 2:31 PM CDTSevere Thunderstorm WarningSHVSabine44 min
Apr 22, 2:37 PM CDTSevere Thunderstorm WarningSHVCherokee, Nacogdoches, Rusk53 min
Apr 22, 3:04 PM CDTTornado WarningSHVAngelina, Cherokee, Nacogdoches41 min
Apr 22, 3:28 PM CDTFlash Flood Warning Considerable damage threatSHVAngelina, Cherokee, Nacogdoches3 hr
Apr 22, 3:43 PM CDTTornado WarningSHVAngelina, Nacogdoches, San Augustine, Shelby47 min
Apr 22, 4:19 PM CDTAreal Flood AdvisorySHVNacogdoches, Panola, Rusk, San Augustine, Shelby3 hr
Apr 22, 4:27 PM CDTSevere Thunderstorm WarningSHVSabine, San Augustine, Shelby48 min
Apr 22, 4:43 PM CDTFlash Flood WarningSHVPanola, Shelby3 hr
Apr 22, 4:45 PM CDTFlash Flood WarningSHVSan Augustine, Shelby3 hr
Apr 22, 5:11 PM CDTAreal Flood AdvisorySHVCherokee, Gregg, Harrison, Panola, Rusk, Smith3 hr
Apr 22, 5:19 PM CDTSpecial Weather StatementSHVHarrison, Panola, Rusk41 min
Apr 22, 5:31 PM CDTFlash Flood WarningSHVCherokee, Gregg, Harrison, Panola, Rusk, Smith2 hr
Apr 22, 5:54 PM CDTSevere Thunderstorm WarningSHVAngelina47 min
Apr 22, 9:11 AM CDTRiver Flood WarningSHVBienville, Bossier, Webster49 hr
Apr 22, 9:16 AM CDTRiver Flood WarningSHVCaldwell, Ouachita, Union24 hr
Apr 22, 11:06 AM CDTSpecial Weather StatementSHVBossier, Caddo, Webster39 min
Apr 22, 11:26 AM CDTSpecial Weather StatementSHVSabine49 min
Apr 22, 12:01 PM CDTSevere Thunderstorm WarningSHVBienville, Grant, Jackson, Natchitoches, Red River, Winn29 min
Apr 22, 12:23 PM CDTSpecial Weather StatementSHVNatchitoches, Red River52 min
Apr 22, 12:34 PM CDTSevere Thunderstorm WarningSHVGrant, Natchitoches, Sabine, Winn41 min
Apr 22, 12:57 PM CDTSpecial Weather StatementSHVBossier, Webster48 min
Apr 22, 1:18 PM CDTSpecial Weather StatementSHVWinn42 min
Apr 22, 1:20 PM CDTSpecial Weather StatementSHVBienville40 min
Apr 22, 2:34 PM CDTSevere Thunderstorm WarningSHVGrant, Natchitoches, Sabine41 min
Apr 22, 3:13 PM CDTSevere Thunderstorm WarningSHVNatchitoches, Sabine62 min
Apr 22, 3:39 PM CDTSpecial Weather StatementSHVDe Soto51 min
Apr 22, 3:55 PM CDTSevere Thunderstorm WarningSHVGrant, LaSalle, Natchitoches, Winn50 min
Apr 22, 5:15 PM CDTSevere Thunderstorm WarningSHVNatchitoches, Sabine45 min
Apr 22, 5:22 PM CDTFlash Flood WarningSHVBienville, Bossier, Caddo, De Soto, Jackson, Lincoln and 2 more3 hr
Apr 22, 6:04 PM CDTSpecial Weather StatementSHVBossier, Caddo, Webster41 min
Apr 22, 6:10 PM CDTFlash Flood WarningSHVBienville, Bossier, Claiborne, Jackson, Lincoln, Ouachita and 2 more3 hr
Apr 22, 6:21 PM CDTSevere Thunderstorm WarningSHVBienville, Bossier, Caddo, Claiborne, De Soto, Webster39 min
Apr 22, 6:28 PM CDTFlash Flood WarningSHVCaldwell, Grant, Jackson, LaSalle, Natchitoches, Ouachita and 1 more94 min
Apr 22, 6:43 PM CDTTornado WarningSHVBienville, Bossier, Webster32 min
Apr 22, 1:44 AM CDTSpecial Weather StatementSHVSevier61 min
Apr 22, 1:56 AM CDTSpecial Weather StatementSHVHoward, Sevier64 min
Apr 22, 2:01 AM CDTSpecial Weather StatementSHVNevada59 min
Apr 22, 2:15 AM CDTSpecial Weather StatementSHVHoward30 min
Apr 22, 2:19 AM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Sevier56 min
Apr 22, 3:15 AM CDTSpecial Weather StatementSHVLittle River45 min
Apr 22, 3:36 AM CDTSpecial Weather StatementSHVHoward24 min
Apr 22, 3:48 AM CDTSpecial Weather StatementSHVHempstead42 min
Apr 22, 4:29 AM CDTSpecial Weather StatementSHVSevier61 min
Apr 22, 4:37 AM CDTSpecial Weather StatementSHVNevada38 min
Apr 22, 4:46 AM CDTSpecial Weather StatementSHVNevada44 min
Apr 22, 11:09 AM CDTSpecial Weather StatementSHVHempstead, Little River51 min
Apr 22, 12:19 PM CDTSpecial Weather StatementSHVNevada26 min
Apr 22, 1:01 PM CDTSpecial Weather StatementSHVColumbia, Lafayette44 min

Nearby

River Flood Warnings in Louisiana, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.